Universidad Complutense de Madrid
E-Prints Complutense

On Open Real Polynomial Maps

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Ronga, F. (1996) On Open Real Polynomial Maps. Journal Of Pure And Applied Algebra, 110 (3). pp. 297-304. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

457kB

Official URL: http://www.sciencedirect.com/science/article/pii/0022404995001069


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We study open polynomial maps from Iw” to Iw “. For n = p we give a complete characterization, and for p = 2, n 2 3 we obtain some partial information.


Item Type:Article
Uncontrolled Keywords:Open Real Polynomial Maps; Nash Map
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15343
Deposited On:24 May 2012 09:20
Last Modified:22 Aug 2018 10:20

Origin of downloads

Repository Staff Only: item control page